Ali Tahzibi
Ali Tahzibi
Verified email at icmc.usp.br
TitleCited byYear
Stably ergodic diffeomorphisms which are not partially hyperbolic
A Tahzibi
Israel Journal of Mathematics 142 (1), 315-344, 2004
652004
Partial hyperbolicity for symplectic diffeomorphisms
V Horita, A Tahzibi
Annales de l'IHP Analyse non linéaire 23 (5), 641-661, 2006
522006
Maximizing measures for partially hyperbolic systems with compact center leaves
FR Hertz, MAR Hertz, A Tahzibi, R Ures
Ergodic Theory and Dynamical Systems 32 (2), 825-839, 2012
362012
New criteria for ergodicity and nonuniform hyperbolicity
FR Hertz, MAR Hertz, A Tahzibi, R Ures
Duke Mathematical Journal 160 (3), 599-629, 2011
302011
Stochastic stability at the boundary of expanding maps
V Araujo, A Tahzibi
Nonlinearity 18 (3), 939, 2005
302005
A criterion for ergodicity of non-uniformly hyperbolic diffeomorphisms
FR Hertz, MA Hertz, A Tahzibi, R Ures
arXiv preprint arXiv:0710.2353, 2007
242007
C1-generic Pesin's entropy formula
A Tahzibi
Comptes Rendus Mathematique 335 (12), 1057-1062, 2002
232002
On the continuity of the SRB entropy for endomorphisms
JF Alves, K Oliveira, A Tahzibi
Journal of statistical physics 123 (4), 763-785, 2006
222006
Central Lyapunov exponent of partially hyperbolic diffeomorphisms of 𝕋³
G Ponce, A Tahzibi
Proceedings of the American Mathematical Society 142 (9), 3193-3205, 2014
202014
A lower bound for topological entropy of generic non-Anosov symplectic diffeomorphisms
T Catalan, A Tahzibi
Ergodic Theory and Dynamical Systems 34 (5), 1503-1524, 2014
172014
Uniqueness of SRB measures for transitive diffeomorphisms on surfaces
FR Hertz, MAR Hertz, A Tahzibi, R Ures
Communications in mathematical physics 306 (1), 35-49, 2011
172011
Minimal yet measurable foliations
G Ponce, A Tahzibi, R Varão
J. Mod. Dyn 8 (1), 93-107, 2014
162014
Creation of blenders in the conservative setting
FR Hertz, MAR Hertz, A Tahzibi, R Ures
Nonlinearity 23 (2), 211, 2010
162010
Invariance principle and rigidity of high entropy measures
A Tahzibi, J Yang
Transactions of the American Mathematical Society 371 (2), 1231-1251, 2019
112019
Regularity of foliations and Lyapunov exponents of partially hyperbolic dynamics on 3-torus
F Micena, A Tahzibi
Nonlinearity 26 (4), 1071, 2013
112013
Equilibrium states for partially hyperbolic diffeomorphisms with hyperbolic linear part
J Crisostomo, A Tahzibi
Nonlinearity 32 (2), 584, 2019
72019
Strong hyperbolicity of ergodic measures with large entropy
A Tahzibi, J Yang
Preprint, 2016
72016
Center Lyapunov exponents in partially hyperbolic dynamics
A Gogolev, A Tahzibi
arXiv preprint arXiv:1310.1985, 2013
72013
On the Bernoulli property for certain partially hyperbolic diffeomorphisms
G Ponce, A Tahzibi, R Varão
Advances in Mathematics 329, 329-360, 2018
62018
On the unstable directions and Lyapunov exponents of Anosov endomorphisms
F Micena, A Tahzibi
arXiv preprint arXiv:1412.0629, 2014
62014
The system can't perform the operation now. Try again later.
Articles 1–20